# SDR AWXA200700497

- Difficulty date: April 14, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 55,880 hours, 24,777 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: D57252161000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON LEFT WING REAR SPAR ACTUATOR CYLINDER ANCHORAGE FITTING UPPER SURFACE, WS 70 - WS 141, RIB 2 - RIB 3.  REPLACED LEFT WING REAR SPAR ACTUATOR CYLINDER ANCHORAGE FITTING UPPER SURFACE, WS 70 - WS 141, RIB 2 - RIB 3 IAW AWA ER 26-5726-07099-SS1.
